JOURNAL BROWSE
Search
Advanced SearchSearch Tips
QUALITATIVE ANALYSIS OF A DIFFUSIVE FOOD WEB CONSISTING OF A PREY AND TWO PREDATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
QUALITATIVE ANALYSIS OF A DIFFUSIVE FOOD WEB CONSISTING OF A PREY AND TWO PREDATORS
Shi, Hong-Bo;
  PDF(new window)
 Abstract
This paper is concerned with the positive steady states of a diffusive Holling type II predator-prey system, in which two predators and one prey are involved. Under homogeneous Neumann boundary conditions, the local and global asymptotic stability of the spatially homogeneous positive steady state are discussed. Moreover, the large diffusion of predator is considered by proving the nonexistence of non-constant positive steady states, which gives some descriptions of the effect of diffusion on the pattern formation.
 Keywords
predator-prey system;positive steady state;large diffusion;Holling II type functional response;local/global asymptotic stability;
 Language
English
 Cited by
 References
1.
D. G. Aronson and H. F. Weinberger, Nonlinear diffusion in population genetics, combustion, and nerve pulse propagation, In Partial Differential Equations and Related Topics, (Edited by J. A. Goldstein), Lecture Notes in Mathematics, Vol. 446, pp. 5-49, Springer, Berlin, 1975. crossref(new window)

2.
A. D. Bazykin, Nonlinear Dynamics of Interacting Populations, World Scientific, Singapore, 1998.

3.
J. R. Beddington, Mutual interference between parasites or predators and its effect on searching efficiency, J. Animal Ecol. 44 (1975), no. 1, 331-340. crossref(new window)

4.
R. S. Cantrell and G. C. Cosner, Spatial Ecology via Reaction-Diffusion Equations, John Wiley & Sons, Chichester, UK, 2003.

5.
D. L. DeAngelis, R. A. Goldstein, and R. V. O'Neill, A model for trophic interaction, Ecology 56 (1975), no. 4, 881-892. crossref(new window)

6.
O. Diekmann, Thresholds and travelling waves for the geographical spread of infection, J. Math. Biol. 6 (1978), no. 2, 109-130. crossref(new window)

7.
Y. Du and Y. Lou, Some uniqueness and exact multiplicity results for a predator-prey model, Trans. Amer. Math. Soc. 349 (1997), no. 6, 2443-2475. crossref(new window)

8.
Y. Du and Y. Lou, Qualitative behavior of positive solutions of a predator-prey model: effects of saturation, Proc. Roy. Soc. Edinb. 131A (2001), no. 2, 321-349.

9.
Y. Du and J. Shi, Some recent results on diffusive predator-prey models in spatially heterogeneous envirment, In Nonlinear dynamics and evolution equations (Ed. by H. Brunner, X. Zhao and X. Zou), 95-135, Fields Inst. Commun. 48, AMS, Providence, RI, 2006.

10.
Y. H. Fan and W. T. Li, Global asymptotic stability of a ratio-dependent predator-prey system with diffusion, J. Comput. Appl. Math. 188 (2006), no. 2, 205-227. crossref(new window)

11.
D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, 2001.

12.
D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Math-ematics, Vol. 840, Springer-Verlag, Berlin, New York, 1981.

13.
M. A. Hixon and G. P. Jones, Competition, predation, and density-dependent mortality in demersal marine fishes, Ecology 86 (2005), no. 11, 2847-2859. crossref(new window)

14.
C. S. Holling, The functional response of predator to prey density and its role in mimicry and population regulation, Mem. Entomol. Soc. Can. 97 (1965), no. S45, 5-60. crossref(new window)

15.
W. Ko and I. Ahn, Analysis of ratio-dependent food chain model, J. Math. Anal. Appl. 335 (2007), no. 1, 498-523. crossref(new window)

16.
W. Ko and K. Ryu, Qualitative analysis of a predator-prey model with Holling type II functional response incorporating a prey refuge, J. Differential Equations 231 (2006), no. 2, 534-550. crossref(new window)

17.
W. Ko and K. Ryu, A qualitative study on general Gause-type predator-prey models with constant diffusion rates, J. Math. Anal. Appl. 344 (2008), no. 1, 217-230. crossref(new window)

18.
W. Ko and K. Ryu, A qualitative study on general Gause-type predator-prey models with non-monotonic functional response, Nonlinear Anal. Real World Appl. 10 (2009), no. 4, 2558-2573. crossref(new window)

19.
L. Li, Coexistence theorems of steady states for predator-prey interacting systems, Trans. Amer. Math. Soc. 305 (1988), no. 1, 143-166. crossref(new window)

20.
Z. Lin and M. Pederson, Stability in a diffusive food-chain model with Michaelis-Menten functional response, Nonlinear Anal. 57 (2004), no. 3, 421-433. crossref(new window)

21.
L. Lin, W. M. Ni, and I. Takagi, Large amplitude stationary solutions to a chemotaxis systems, J. Differential Equations 72 (1988), no. 1, 1-27. crossref(new window)

22.
A. J. Lotka, Elements of Physical Biology, Williams and Wilkins Company, Baltimore, 1925.

23.
Y. Lou and W. M. Ni, Diffusion, self-diffusion and cross-diffusion, J. Differential Equations 131 (1996), no. 1, 79-131. crossref(new window)

24.
P. Y. H. Pang and M. Wang, Qualitative analysis of a ratio-dependent predator-prey system with diffusion, Proc. Roy. Soc. Edinburgh Sect. A 133 (2003), no. 4, 919-942. crossref(new window)

25.
P. Y. H. Pang and M. Wang, Strategy and stationary pattern in a three-species predator-prey, J. Differential Equations 200 (2004), no. 2, 245-273. crossref(new window)

26.
P. Y. H. Pang and M. Wang, Non-constant positive steady states of a predator-prey system with non-monotonic functional response and diffusion, Proc. London Math. Soc. 88 (2004), no. 1, 135-157. crossref(new window)

27.
P. Y. H. Pang and W. Zhou, Positive stationary solutions for a diffusive variable-territory prey-predator model, J. Math. Anal. Appl. 379 (2011), no. 1, 290-304. crossref(new window)

28.
R. Peng, J. Shi, and M. Wang, Stationary pattern of a ratio-dependent food chain model with diffusion, SIAM J. Appl. Math. 67 (2007), no. 5, 1479-1503. crossref(new window)

29.
S. Ruan, A. A. P. Ricciardi, and D. L. DeAngelis, Coexistence in competition models with density-dependent mortality, C. R. Biologies 330 (2007), no. 12, 845-854. crossref(new window)

30.
A. M. Turing, The chemical basis of morphogenesis, Phil. Trans. R. Soc. London Ser. B237 (1952), no. 641, 37-72.

31.
V. Volterra, Fluctuations in the abundance of a species considered mathematically, Nature 118 (1926), no. 2972, 558-560. crossref(new window)

32.
M. Wang, Stationary patterns for a prey-predator model with prey-dependent and ratio-dependent functional response and diffusion, Phys. D 196 (2004), no. 1-2, 172-192. crossref(new window)

33.
M. Wang and P. Y. H. Pang, Global asymptotic stability of positive steady states of a diffusive ratio-dependent prey-predator model, Appl. Math. Lett. 21 (2008), no. 11, 1215-1220. crossref(new window)